`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 13,Number 1,     January 2014

1

High multiplicity and complexity of the bifurcation diagrams of large solutions for a class of superlinear indefinite problems    Pages : 1 - 73

Julián López-Góme,  Andrea Tellini and F. Zanolin

 Abstract       References       Full Text      Related Articles

2

Some united existence results of periodic solutions for non-quadratic second order Hamiltonian systems    Pages : 75 - 95

Xingyong Zhang and Xianhua Tang

 Abstract       References       Full Text      Related Articles

3

Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities    Pages : 97 - 118

Shinji Adachi,  Masataka Shibata and Tatsuya Watanabe

 Abstract       References       Full Text      Related Articles

4

The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction    Pages : 119 - 133

Paola Mannucci

 Abstract       References       Full Text      Related Articles

5

Incompressible limit for the full magnetohydrodynamics flows under Strong Stratification on unbounded domains    Pages : 135 - 155

Gyungsoo Woo and Young-Sam Kwon

 Abstract       References       Full Text      Related Articles

6

Asymptotic behaviour of the nonautonomous SIR equations with diffusion    Pages : 157 - 173

María Anguiano and P.E. Kloeden

 Abstract       References       Full Text      Related Articles

7

Neumann-transmission problems for pseudodifferential Brinkman operators on Lipschitz domains in compact Riemannian manifolds    Pages : 175 - 202

Mirela Kohr,  Cornel Pintea and Wolfgang L. Wendland

 Abstract       References       Full Text      Related Articles

8

A pair of positive solutions for $(p,q)$-equations with combined nonlinearities    Pages : 203 - 215

Leszek Gasiński and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

9

Diffusion effects in a superconductive model    Pages : 217 - 223

Monica De Angelis and Gaetano Fiore

 Abstract       References       Full Text      Related Articles

10

The existence and blow-up criterion of liquid crystals system in critical Besov space    Pages : 225 - 236

Yi-hang Hao and Xian-Gao Liu

 Abstract       References       Full Text      Related Articles

11

Least energy solutions for semilinear Schrödinger equations involving critical growth and indefinite potentials    Pages : 237 - 248

Zhongwei Tang

 Abstract       References       Full Text      Related Articles

12

Homogenization and correctors for the hyperbolic problems with imperfect interfaces via the periodic unfolding method    Pages : 249 - 272

Zhanying Yang

 Abstract       References       Full Text      Related Articles

13

Global well-posedness of some high-order semilinear wave and Schrödinger type equations with exponential nonlinearity    Pages : 273 - 291

Tarek Saanouni

 Abstract       References       Full Text      Related Articles

14

Stable weak solutions of weighted nonlinear elliptic equations    Pages : 293 - 305

Xia Huang

 Abstract       References       Full Text      Related Articles

15

The point-wise estimates for the solution of damped wave equation with nonlinear convection in multi-dimensional space    Pages : 307 - 330

Jiao Chen and Weike Wang

 Abstract       References       Full Text      Related Articles

16

Vanishing viscosity limits for space-time periodic Hamilton-Jacobi equations    Pages : 331 - 346

Eddaly Guerra and Héctor Sánchez-Morgado

 Abstract       References       Full Text      Related Articles

17

Spatiotemporal patterns of a homogeneous diffusive system modeling hair growth: Global asymptotic behavior and multiple bifurcation analysis    Pages : 347 - 369

Fengqi Yi,  Hua Zhang,  Alhaji Cherif and Wenying Zhang

 Abstract       References       Full Text      Related Articles

18

A viscoplastic contact problem with a normal compliance with limited penetration condition and history-dependent stiffness coefficient    Pages : 371 - 387

Mircea Sofonea and Meir Shillor

 Abstract       References       Full Text      Related Articles

19

Polynomial-in-time upper bounds for the orbital instability of subcritical generalized Korteweg-de Vries equations    Pages : 389 - 418

Brian Pigott

 Abstract       References       Full Text      Related Articles

20

Continuous dependence in hyperbolic problems with Wentzell boundary conditions    Pages : 419 - 433

Giuseppe Maria Coclite,  Angelo Favini,  Gisèle Ruiz Goldstein,  Jerome A. Goldstein and Silvia Romanelli

 Abstract       References       Full Text      Related Articles

21

Geometric conditions for the existence of a rolling without twisting or slipping    Pages : 435 - 452

Mauricio Godoy Molina and Erlend Grong

 Abstract       References       Full Text      Related Articles

22

Lie algebra symmetry analysis of the Helfrich and Willmore surface shape equations    Pages : 453 - 481

Giovanni De Matteis and Gianni Manno

 Abstract       References       Full Text      Related Articles